Approximating shortest path for the skew lines problem in time doubly logarithmic in 1/epsilon

D. Burago, D. Grigoriev, A. Slissenko

Research output: Contribution to journalArticle

6 Scopus citations


The approximation of shortest path for skew line problems in time doubly logarithmic in 1/epsilon was studied. A three-dimensional situation was considered where a polytime algorithm for approximating a shortest path can be constructed. Very simple grid approximations were also analyzed by assuming that a parameter describing separability of obstacle is given. It was found that that there is a algorithm of time complexity, which finds a path whose length is bounded from above.

Original languageEnglish (US)
Pages (from-to)371-404
Number of pages34
JournalTheoretical Computer Science
Issue number2-3
StatePublished - May 6 2004


All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Cite this